• Welcome! It’s great to see you. Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life.

    If you'd like to talk with people who know what it's like

Help! I've done something stupid

cassgurl123

cassgurl123

Active member
Joined
Mar 28, 2014
Messages
28
Location
England
I overdosed on my medication on purpose tonight but only cause I wanted to feel a "buzz" :/ I have taken some zoloft and 5htp.. this is the first time I have done it and it will be my last. I was planning on going out drinking tonight but wasn't quite in the mood so stupidly took an impulse on that.. it failed miserably as when I was out I started to randomly sweat, my vision almost blacked out and my ears started to ring. My friend almost claimed that my pupils were larger aswell.. please don't remind me that I'm stupid, I already know haha! I'm currently laying back in bed thinking of ways to go back to normal but reckon I might just have to sleep it off ah :/
 
Last edited by a moderator:
Toasted Crumpet

Toasted Crumpet

ACCOUNT CLOSED
Joined
Feb 11, 2013
Messages
8,424
Location
under the Forum Troll bridge
I dunno maybe you need to ring NHS 111 to check that you are ok. I think you are not meant to mix 5htp with SSRIs, I hope you feel better soon
 
cassgurl123

cassgurl123

Active member
Joined
Mar 28, 2014
Messages
28
Location
England
I'm alot better now thanks, except for a bit of teeth grinding.. well, this certainly won't be one to tell the grandkids thats for sure haha..
 
SomersetScorpio

SomersetScorpio

Well-known member
Joined
Aug 17, 2012
Messages
13,531
Location
The West Country
I hope that you are ok.
I still advice you to call 111 - the things you describe happening physically after you took them don't sound promising at all.:sorry:
If you are asleep and see this message in the morning, please still consider phoning 111 - even if you feel ok. You can't be too careful.

I sincerely hope that this is the last time you do something like this. I'm not going to be annoying and say it's silly because it sounds like you might have learned your lesson. But I would just say don't take it for granted that you'll be ok - sometimes doing things like this can have lasting damaging effects that aren't noticeable right away.
 
Thread starter Similar threads Forum Replies Date
ParxSP Depression Forum 22
A Depression Forum 3
Fairy Lucretia Depression Forum 20
A Depression Forum 1
M Depression Forum 4
Top